# SDR DALA2024050704989

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 26,124 hours, 10,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5380423) CABIN EMERGENCY EXIT AISLE SIGN AT AFT GALLEY AND L2 EMERGENCY EXIT SIGN INOP DURING EMERGENCY EXIT LIGHT CHECK. REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BATTERY PACK AT AFT GALLEY CEILING ON RH SIDE IAW B737 AMM 33-51-06. OPS CHECK GOOD.
